# SDR AALA202205025710

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737
- Aircraft serial: 31149
- Aircraft time: 28,907 hours, 12,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT DOOR EMERGENCY EXIT SIGN COVER MISSING. REINSTALLED AND OPERATIONS CHECK OKAY R2 EMERGENCY EXIT LENS PER AMM 33-51-01.
